Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffer with diverticular disease. Bananas help, still stomach is rumbly, bilious. How to get rid of this ?

I had a flexible sigmoidoscopy some time ago, which found I have diverticular disease . By accident I discovered that eating bananas can calm my stomach when it is uncomfortable and onions cause me problems. But despite the bananas, my stomach is very rumbly today. I feel bilious and i am reluctant to eat anything. I wondered if there is anything I can take that would help me feel better. Buscopan makes me constipated and that can often make it worse. Too much fibre also causes me problems. I have to take a lot of painkillers because of osteo- arthritis . I wonder whether my problem today might be because I took ibuprofen for a migraine at the weekend. (this is getting quite complicated to explain! I take tramadol or paracetamol for the osteo arthritis, but the only painkiller that gets rid of a migraine for me is ibuprofen although I avoid that if possible). I also take omeprazole every day. My main question is how to get rid of the bilious feeling today. I haven t eaten this evening.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If your vomitting feeling is severe better you consult your physician.
constipation is the no1 thing you should not develop which is possible with fibre rich food,lots(adequate) of water,avoiding nuts,corn and seeds may help you.but include some yoga,meditation in your routine which help you in migraine.coming to your arthritis you better use topical pain killers and oil of wintergreen is also helpful.
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor